MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up will submitted when additional information become available.
 
Event or Problem Description
It was reported that the rotary encoder does not react to change the rpm.The touchscreen was used and the cardiohelp was exchanged during treatment.No harm to any person has been reported.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the rotary encoder does not react to change the rpm.The failure occurred during treatment.The touchscreen was used and the cardiohelp was exchanged.No harm to any person has been reported.As the cardiohelp was replaced a report is needed.Patient dates: male, 35 years, 205 lbsa getinge field service technician (fst) was sent for investigation.The rotary encoder push function and rotary function was defective.The fst found the connector to rotary encoder side not completely pushed in.The fst reconnected the encoder cable and inspected all other connections.No parts were replaced.The fst performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The log files of the reported cardiohelp device were reviewed and no error in regards to the reported failure could be confirmed on the date of event.Based on the repair of the device, the root cause was a loose connection of the rotary encoder.Further, according to the risk file v24 of the cardiohelp device (dms# (b)(4) the following root causes can lead to the reported failure:- rotary knob stuck on "not pressed"- no increments delivered from rotary knob.According to the instruction for use (ifu) of the cardiohelp, chapter "switching on the cardiohelp-i, self-test", a self-test of the rotary knob is performed after every startup of the device to test the function.In addition all important functions can be controlled using the touch screen (refer ifu, chapter "troubleshooting").The device was manufactured on 2022-04-01.The review of the non-conformities has been performed on 2025-12-11 for the period of 2022-04-01 to 2025-11-02.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "rotary encoder does not react to change the rpm" could be confirmed.This complaint was found in the database of customer complaints for the cardiohelp device as a single event (timeframe from 2024-11-02 till 2025-11-02)the occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.
 
Event or Problem Description
Complaint id: (b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key23484166
Report Number8010762-2025-0000492
Device Sequence Number10526608
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)220401
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight93 KG